# SDR CA190604014

- Difficulty date: June 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,915 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7898426009
- Condition: Malfunctioned
- Location: Engine
- Part time: 38,787 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER DEPARTURE #2 ENGINE TORQUE ROLLED BACK 16 % TWO SEPARATE TIMES WITH NO ECU LIGHT. TORQUE INDICATION RETURNED TO NORMAL AFTER A FEW SECONDS. MOMENTARY DROP IN R/H PROP RPM ALSO OBSERVED. AIRCRAFT CONTINUED TO DESTINATION WITH NO FURTHER ISSUES.  PER MAINTENANCE TROUBLESHOOTING THE FOLLOWING COMPONENTS WERE REPLACED. R/H ENGINE ELECTRONIC CONTROL CYCLES: 39746 TSN: 38787:24, TSO: 14230:24, TSR 4:40 AND ENGINE CABLE HARNESS . ENGINE ELECTRONIC CONTROLS WERE THEN SWAPPED FROM THE L/H TO R/H ENGINES.  AFTER INITIAL POST MAINTENANCE ENGINE RUNS THE R/H ENGINE TORQUE SIGNAL CONDITIONING UNIT, CYCLES: 32114, TSN/TSO: 28338:4, TSR: 4:40 WAS ALSO REPLACED DUE TO #2 TORQUE INDICATOR FLUCTUATING AT HIGH POWER SETTINGS WHILE IN MANUAL MODE. SUBSEQUENT POST MAINTENANCE RUNS AND FUNCTION CHECKS WERE COMPLETED FOR REPLACED COMPONENTS PER AMM 71-00-00 WITH NO FAULTS FOUND. AIRCRAFT HAS SINCE COMPLETED NUMEROUS FLIGHTS WITH NO REPORTED REOCCURRENCE. AFTT 64822:40, CYCLES: 65733 (TC# 20190604014)
